# SDR QXEA2016060300361

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,457 hours, 13,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85360221255
- Condition: Corroded
- Location: Bs 258-281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVET TAILS ON STR 24 LT SIDE BETWEEN BS X258.00 AND 281.00.  STRINGER 24LT, PN 85360221-255 CUT AT BS X267 APPROXIMATELY AND REMOVED IAW RD8/4-53-7509. NEW SECTION OF STR 24LT, 85360221-255, BS X258.5 TO X267 INSTALLED IAW RD 8/4-53-7509.  NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. APPLIED EPOXY PRIMER IAW SRM TASK 51-25-10-0201. APPLIED TOP COAT IAW SRM TASK 51-25-15-02-01.
